# SDR SWAA2016013048458

- Difficulty date: December 15, 2015
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 61,503 hours, 48,776 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 146A5300
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT, OTBD MAIN TRACK CORRODED.  R & R NR 4 SLAT, OTBD TRACK IAW MM.
